# SDR DALA2024041204362

- Difficulty date: April 12, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 57,383 hours, 40,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 655-715
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LH CUSP WEB (BELOW) STA Y=655 TO 715 AND X=55 APPROX AT PASSENGER CABIN STRUCTURE. SUMMARY OF NRC 00596: LH CUSP WEB (BELOW) STA Y=655 TO 715 AND X=55 APPROX AT PASSENGER CABIN STRUCTURE WAS REPAIRED PER B717 SRM 51-70-10-2R PROCEDURE 2 REPAIR 2. (LP #0289323)
